# SDR DALA2016111108737

- Difficulty date: November 10, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 55,276 hours, 22,402 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Corroded
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND R-1 DOOR CREASE CHORD CORRODED IN SEVERAL AREAS STATION 291 TO 328. MAINTENANCE REMOVED R1 INNER CHORD, INSTALLED EWIS PROTECTION, VERIFIED NEW PART IAW DWG 141A8315 REV - & A TAG A15680. LOCATED & DRILLED R1 INNER CHORD, INSTALLED R1 INNER CHORD IAW DWG# 141A8310 REV-, SRM 51-40-02.
